MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; IMPLANTABLE LEAD
Model Number 0662
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Low impedance (2285)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 04/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this right ventricular (rv) lead presented to the hospital due to being in cardiac arrest.The patient was intubated and was put on a ventilator.Technical services (ts) reviewed the reports and found that the lead oversensed noisy signals in one of the ventricular episodes.There were no shocks delivered.The lead remains in use.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that the patient with this right ventricular (rv) lead presented to the hospital due to being in cardiac arrest.The patient was intubated and was put on a ventilator.Technical services (ts) reviewed the reports and found that the lead oversensed noisy signals in one of the ventricular episodes.There were no shocks delivered.The lead remains in use.No additional adverse patient effects were reported.Additional information received indicates that the boston scientific representative wanted to know why there was no therapy delivered in the same reports.Ts stated that the ventricular therapy rate was programmed for higher than what the patient experienced.Ts suggested reprogramming.Additionally, ts stated that there was also intermittent t-wave or p-wave oversensing.Ts also stated that the rv pacing and shock impedances significantly decreased and returned to baseline.Ts suggested a chest x-ray for lead placement and an evaluation for the lead.The lead remains in use.No adverse patient effects were reported.

Brand Name
RELIANCE 4-FRONT
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19354842
Report Number2124215-2024-30651
Device Sequence Number15335458
Product Code LWS
UDI-Device Identifier00802526592850
UDI-Public00802526592850
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/22/2024
Device Model Number0662
Device Catalogue Number0662
Device Lot Number191281
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age62 YR
Patient SexFemale